×

Found 191 Documents (Results 1–100)

Geometry of \(\ell_p^n\)-balls: classical results and recent developments. (English) Zbl 1456.46013

Gozlan, Nathael (ed.) et al., High dimensional probability VIII. The Oaxaca volume. Selected papers based on the presentations at the 8th conference on high-dimensional probability, HDP VIII, Casa Matemática Oaxaca (CMO), Mexico, May 28 – June 2, 2017. Cham: Birkhäuser. Prog. Probab. 74, 121-150 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

\(U\)-statistics in stochastic geometry. (English) Zbl 1528.60046

Peccati, Giovanni (ed.) et al., Stochastic analysis for Poisson point processes. Malliavin calculus, Wiener-Itô chaos expansions and stochastic geometry. Milano: Bocconi University Press; Cham: Springer. Bocconi Springer Ser. 7, 229-253 (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Cramér’s theorem is atypical. (English) Zbl 1352.60038

Letzter, Gail (ed.) et al., Advances in the mathematical sciences. Research from the 2015 association for women in mathematics symposium, University of Maryland, College Park, MD, USA. Cham: Springer (ISBN 978-3-319-34137-8/hbk; 978-3-319-34139-2/ebook). Association for Women in Mathematics Series 6, 253-270 (2016).
MSC:  60F10 60D05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software